# SDR COMA0360541

- Difficulty date: December 4, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 18,623 hours, 16,665 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5501 GEAR DISAGREE WARNING, NLG DID NOT RETRACT.  NLG STRUT WAS INCORRECTLY SERVICED.  RESERVICED STRUT AND RETRACT CHECK WAS SATISFACTORY.
